# SDR P5CA0100607

- Difficulty date: November 6, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 77,649 hours, 18,543 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: NONE
- Part serial: NONE
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL WELL - BS320, LEFT VERTICAL BEAM WEB - (3) CRACKS 1/8" LONG EA. LOCATED AT 2ND, 3RD & 5TH INSULATION HOLES FROM FLOOR BEAM CHORD.  OPENED HOLE TO 9/16".  H.F.E.C. NO INDICATIONS.  INSTALLED REPAIR DOUBLERS AS PER BOEING TELEX PAO-LGB-01-00155H & MA #A510-33-01.
